Entry flows of Bingham plastics in expansions

E Mitsoulis, Raja Huilgol

    Research output: Contribution to journalArticle

    56 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)45-54
    Number of pages10
    JournalJournal of Non-Newtonian Fluid Mechanics
    Volume122
    Issue number1-3
    Publication statusPublished - 2004

    Cite this

    Mitsoulis, E., & Huilgol, R. (2004). Entry flows of Bingham plastics in expansions. Journal of Non-Newtonian Fluid Mechanics, 122(1-3), 45-54.